# SDR SWAA2022122073502

- Difficulty date: November 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 58,988 hours, 35,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL BETWEEN BS 294.5 - 312, LBL 11, WL 208.1 WAS CORROED.  REMOVED AND REPLACED THE  INTERCOSTAL IAW SRM 51-10-02-0G-0 AND DWG 141A5600.
